Vol. 61, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A note on starshaped sets

Paul R. Goodey

Vol. 61 (1975), No. 1, 151–152
Abstract

If S is a compact subset of Rd, it is shown that S is starshaped if and only if S is nonseparating and the intersection of the stars of the (d-2)-extreme points of S is nonempty.

Mathematical Subject Classification 2000
Primary: 52A20
Milestones
Received: 30 May 1975
Revised: 4 July 1975
Published: 1 November 1975
Authors
Paul R. Goodey